# SDR DALA2025102207742

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 89,762 hours, 29,002 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARM LIGHT WILL NOT ILLUMINATE FA REPORTS 3R DOOR WILL NOT ARM.   REMOVED BUSTLE.FOUND GREEN PARA CORD OUT OF POCKET AND UNDER GIRT BAR.STOWED SAME.REPLACED BUSTLE OPS OK REF B757 AMM 52-11. (5953572)
